Vol. 95, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Ratios of interpolating Blaschke products

Peter Wilcox Jones

Vol. 95 (1981), No. 2, 311–321
Abstract

Every unimodular function on the unit circle can be uniformly approximated by ratios of interpolating Blaschke products. As a consequence, we show that points of the maximal ideal space of H can be separated by interpolating Blaschke products.

Mathematical Subject Classification 2000
Primary: 30D50
Secondary: 30E05, 46E99
Milestones
Received: 13 September 1979
Published: 1 August 1981
Authors
Peter Wilcox Jones